# SDR 96ZZZX5341

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44C
- Make and model: Cessna P210N
- Aircraft serial: P21000311
- Engine: Cont TSIO520P
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646657A2
- Condition: Head Separated
- Location: Nr 5
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ENGINE BECAME ROUGH RUNNING.  EMERGENCY LANDING WAS MADE.  INVESTIGATION REVEALED HEAD SEPARATION OF CYLINDER.
